CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Achimescu-S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2008
Number of items: 1.

2008

Achimescu, Sever and Abhishek, Saha (2008) Hilbert modular forms of weight 1/2 and theta functions. Journal of Number Theory, 128 (12). pp. 3037-3062. ISSN 0022-314X. http://resolver.caltech.edu/CaltechAUTHORS:ACHjnt08

This list was generated on Sun Sep 15 16:12:21 2019 PDT.